RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 73–81 (Mi dm1199)  

On approximation of maximally nonlinear Boolean functions by almost linear functions

V. B. Alekseev, R. R. Omarov


DOI: https://doi.org/10.4213/dm1199

Full text: PDF file (110 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:4, 435–443

Bibliographic databases:

UDC: 519.7
Received: 08.06.2012

Citation: V. B. Alekseev, R. R. Omarov, “On approximation of maximally nonlinear Boolean functions by almost linear functions”, Diskr. Mat., 24:3 (2012), 73–81; Discrete Math. Appl., 22:4 (2012), 435–443

Citation in format AMSBIB
\Bibitem{AleOma12}
\by V.~B.~Alekseev, R.~R.~Omarov
\paper On approximation of maximally nonlinear Boolean functions by almost linear functions
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 73--81
\mathnet{http://mi.mathnet.ru/dm1199}
\crossref{https://doi.org/10.4213/dm1199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057649}
\elib{http://elibrary.ru/item.asp?id=20730440}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 4
\pages 435--443
\crossref{https://doi.org/10.1515/dma-2012-030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870926778}


Linking options:
  • http://mi.mathnet.ru/eng/dm1199
  • https://doi.org/10.4213/dm1199
  • http://mi.mathnet.ru/eng/dm/v24/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:245
    Full text:64
    References:26
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019